# SDR KNNA200700023

- Difficulty date: March 1, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 968 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXTERNAL SURFACE LOWER LOBE, B-STA 968, STR 27 L CORRODED.  PROVIDE INSTRUCTIONS ON REPAIR OF FUSELAGE EXTERNAL SURFACE LOWER LOBE BS 968 STR 27 L.  BOEING SRM 53-10-3 FIGURE 1 AND 53-30-3 FIGURE 48.
